Science in China Series A: Mathematics

, Volume 45, Issue 12, pp 1518–1522 | Cite as

Weak solution for stochastic differential equations with terminal conditions

Article
  • 122 Downloads

Abstract

The notion of weak solution for stochastic differential equation with terminal conditions is introduced. By Girsanov transformation, the equivalence of existence of weak solutions for two-type equations is established. Several sufficient conditions for the existence of the weak solutions for stochastic differential equation with terminal conditions are obtained, and the solution existence condition for this type of equations is relaxed. Finally, an example is given to show that the result is an essential extension of the one under Lipschitz condition ong with respect to (Y,Z).

Keywords

stochastic differential equation with terminal condition weak solution strong solution Novikov condition 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Karatzas, I., Shreve, S. E., Brownian Motion and Stochastic Calculus, 2nd ed., New York: Springer-Verlag, 1991.MATHGoogle Scholar
  2. 2.
    Huang, Z. Y., Foundations of Stochastic Analysis, Wuhan: Wuhan University Press, 1988.Google Scholar
  3. 3.
    Skorohod, A. V., Studies in the Theory of Random Procosses, Reading, Mass: Addison Wesley, 1965.Google Scholar
  4. 4.
    Stroock, D. W., Varadhan, S. R. S., Multidimensional Duffusion Processes, Berlin: Springer, 1979.Google Scholar
  5. 5.
    Krylov, N. V., Controlled Diffusion Processes, New York: Springer, 1980.MATHGoogle Scholar
  6. 6.
    Jeulin, T., Grossisserment d’une filtration et applications, LNM, 1979, 721: 574–609.MathSciNetGoogle Scholar
  7. 7.
    Kunita, H., Stochastic Flows and Stochastic Differential Equation, Cambridge: Cambridge Univ. Press, 1990.Google Scholar
  8. 8.
    Nualart, D., Pardoux, E., Stochastic calculus with anticipating integrands, Probab. Theory and Rel. Fields, 1988, 78: 535–581.MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Huang, Z. Y., On the generalized sample solutions of stochastic boundary value problem, Stochastic, 1984, 11: 237–248.MATHGoogle Scholar
  10. 10.
    Pardoux, E., Peng, S. G., Adapted solution of a backward stochastic differential equation, System and Control Letters, 1990, 14: 55–61.MATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    Rao, C. R., Linear Statistical Inference and Its Applications, 2nd ed., New York: John Wiley and Sons, Inc., 1973.MATHGoogle Scholar
  12. 12.
    Huang, Z. Y., Lin, Q Q., The weak solution for stochastic differential equations with terminal conditions, Applied Math., 1997, 10(3): 56–59.Google Scholar
  13. 13.
    Peng, S. G., Backward SDE and related g-expectation, in Backward Stochastic Differential Equations (eds. Karoui, E. L., Mazliak, L.), London: Addison-Wesley-Longman, 1997, 141–159.Google Scholar
  14. 14.
    Karoui, N. E. L., Mazliak, L, Backward Stochastics Differential Equations, Pitman Research Notes in Mathematics, Series 364, London: Addison-Wesley-Longman, 1997.Google Scholar
  15. 15.
    Ma, J., Yong, J., Forward-Backward Stochastics Differential Equations and Their Applications, LNM, Vol. 1702, New York: Springer, 1999.Google Scholar

Copyright information

© Science in China Press 2002

Authors and Affiliations

  1. 1.School of FinanceRenmin University of ChinaBeijingChina

Personalised recommendations